# SDR CA060228001

- Difficulty date: February 15, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cndair CL604
- Aircraft time: 1,368 hours
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 6003303025
- Part serial: 7795
- Condition: Cracked
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE CRUISING THE LT WINDSHIELD OUTER PLY CRACKED.  THE AIRCRAFT CONTINUE INTO WHERE A NEW WINDSHIELD WAS INSTALLED.
